# SDR SWAA2021022245386

- Difficulty date: January 29, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shock Mount
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER FWD SHOCK MOUNT IS BROKEN. / REMOVED AND REPLACED LOWER FWD SHADEMOUNT ON R2 DOOR IAW SRM 51-40-02-0G-0 SECTION 4. ATAG A74864
